My husband had a thyroid operatin last year and they removed part of the thyroid. He had no treatments after
the operatin. Was told to only take 1 calcium pill a day. His mood was terrible right after the operation but the past 8 months he has been fine. For the past 2 weeks he started again with violent mood swings. Can this personality change have anything to do with the thyroid? He's starting to scare me.
Perhaps he should get his TSH bloodwork levels checked. Did they ever check them after the surgery? 20% of those who have had a partial never regain full function of the intact side. It's possible his labs are wayyyy off and that can contribute to hypo symptms but not being a doctor, I cannot say with any certainty if anger is a part of that but everybody is different and I'd have ck'd out by a doc for sure.
WELCOME to our community.
Did he take the calcium bcz his parathyroids were not right?
I know that when my thyroid levels are off I tend to get moody and short tempered.
He needs to have his thyroid labs done: TSH, Free T4 and Free T3. All 3 of these tests are very important.
Welcome to the community!! :)
When I was symptomatic with Hashi's, I was irritable and short tempered most of the time, I don't know if it was the stress from the Insomnia that it caused or Frustration from the Depression and the "Brain Fog"
although after I started taking Vitamin B Complex and a sleep aid, My mood did improve a lot. I would also have the Vitamin levels checked, it seems that many thyroid sufferers have Vitamin deficiency issues. Good Luck FTB4
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.